Automorphisms of Countable Recursively Saturated Models of PA: A Survey

Notre Dame Journal of Formal Logic 36 (4):505-518 (1995)
  Copy   BIBTEX

Abstract

We give a survey of automorphisms of countable recursively saturated models of Peano Arithmetic

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,907

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
Automorphisms of Countable Short Recursively Saturated Models of PA.Erez Shochat - 2008 - Notre Dame Journal of Formal Logic 49 (4):345-360.
Models with the ω-property.Roman Kossak - 1989 - Journal of Symbolic Logic 54 (1):177-189.
Generic Expansions of Countable Models.Silvia Barbina & Domenico Zambella - 2012 - Notre Dame Journal of Formal Logic 53 (4):511-523.
Transplendent Models: Expansions Omitting a Type.Fredrik Engström & Richard W. Kaye - 2012 - Notre Dame Journal of Formal Logic 53 (3):413-428.
Automorphisms of the lattice of recursively enumerable sets.Peter Cholak - 1995 - Providence, RI: American Mathematical Society.

Analytics

Added to PP
2010-08-24

Downloads
44 (#370,532)

6 months
3 (#1,037,581)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Automorphisms of models of arithmetic: a unified view.Ali Enayat - 2007 - Annals of Pure and Applied Logic 145 (1):16-36.

Add more citations

References found in this work

Models and types of Peano's arithmetic.Haim Gaifman - 1976 - Annals of Mathematical Logic 9 (3):223-306.
Toward model theory through recursive saturation.John Stewart Schlipf - 1978 - Journal of Symbolic Logic 43 (2):183-206.
Models of Axiomatic Theories Admitting Automorphisms.A. Ehrenfeucht & A. Mostowski - 1966 - Journal of Symbolic Logic 31 (4):644-645.
Recursively saturated nonstandard models of arithmetic.C. Smoryński - 1981 - Journal of Symbolic Logic 46 (2):259-286.

View all 16 references / Add more references